# SDR IPXA2023061793461

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,123 hours, 15,782 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Gouged
- Location: #2 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 ENGINE OB EXHAUST CONE AREA HAS A GOUGEREPAIRED AREA IAW PW SRM 54-40-00
